A note on indecomposable modules over valuation domains
Rendiconti del Seminario Matematico della Università di Padova, Volume 93  (1995), p. 27-41
@article{RSMUP_1995__93__27_0,
     author = {Lunsford, Matt D.},
     title = {A note on indecomposable modules over valuation domains},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {93},
     year = {1995},
     pages = {27-41},
     zbl = {0877.13022},
     mrnumber = {1354349},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1995__93__27_0}
}
Lunsford, Matt D. A note on indecomposable modules over valuation domains. Rendiconti del Seminario Matematico della Università di Padova, Volume 93 (1995) , pp. 27-41. http://www.numdam.org/item/RSMUP_1995__93__27_0/

[FS] L. Fuchs - L. Salce, Modules over Valuation Domains, Lecture Notes in Pure and Applied Math., 97, Marcel Dekker, New York (1985). | MR 786121 | Zbl 0578.13004

[Mt] H. Matsumura, Commutative Ring Theory, Cambridge Studies in Math., 8, Cambridge Univ. Press, Cambridge, 1986. | MR 879273 | Zbl 0603.13001

[SZ1] L. Salce - P. Zanardo, Finitely generated modules over valuation rings, Comm. Alg., 12 (1984), pp. 1795-1812. | MR 745167 | Zbl 0539.13007

[SZ2] L. Salce - P. Zanardo, On two-generated modules over valuation domains, Arch. Math., 46 (1986), pp. 408-418. | MR 847084 | Zbl 0586.13003

[SZ3] L. Salce - P. Zanardo, Some cardinal invariants for valuation domains, Rend. Sem. Mat. Univ. Padova, 74 (1985), pp. 205-217. | Numdam | MR 818727 | Zbl 0596.13015

[SZ4] L. Salce - P. Zanardo, Rank-two torsion-free modules over valuation domains, Rend. Sem. Mat. Univ. Padova, 80 (1988), pp. 175-201. | Numdam | MR 988121 | Zbl 0685.13006

[Z] P. Zanardo, Indecomposable finitely generated modules over valuation domains, Ann. Univ. Ferrara, Sc. Mat., 31 (1985), pp. 71-89. | MR 841854 | Zbl 0598.13004